# SDR S2YA05004

- Difficulty date: January 6, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- Engine: Pwa PT6A67D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BEFORE FLIGHT, THE CREW REPORTED A RT BLEED AIR PROBLEM, THEY CONSULTED WITH MECHANIC WHO INSTRUCTED THE CREW TO RUN THE ENGINES TO LET THE SYSTEM WARM UP.  AFTER RUNNING THE ENGINES THE PROBLEM COULD NOT BE DUPLICATED.  WITH NO FURTHER DISCREPANCIES NOTED THE AC WAS RETURNED TO SERVICE.  SHORTLY AFTER TAKEOFF OF FLIGHT, THE CREW REPORTED A RT BLEED AIR PROBLEM, THEY CONSULTED WITH MECHANIC DISPATCH AND IT WAS DETERMINED THE AC NEEDED TO RETURN.  THE CREW PERFORMED AN AIR-TURN-BACK.  MECHANIC RAN THE ENGINES BUT WHERE UNABLE TO DUPLICATE THE PROBLEM.  MECHANIC PERFORMED A LEAK CHECK OF THE EVA TUBING AND PURGED ANY MOISTURE.  WITH NO FURTHER DISCREPANCIES NOTED THE AC WAS RETURNED TO SERVICE. (K)
